Help
This module used for develpment of drugotc store This module used for develpment of drugotc store

line

Home > Illness & Symptoms > Common Cold & Flu > Children's Cold > Motrin Children's Ibuprofen Oral Suspension, Original Berry Flavor, 4 oz
Motrin Children's Ibuprofen Oral Suspension

Motrin Children's Ibuprofen Oral Suspension, Original Berry Flavor, 4 oz

Price: $7.35

Item Number: 11023756

Manufacturer: J&J CONSUMER

Manufacturer Part No: 3-00450-19216-5

 Send to a friend

Post new comment
 
Captcha:*
Image CAPTCHA
Enter the characters shown in the image.
  • Temporarily: relieves minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
  • Temporarily reduces fever
  • Contains ibuprofen
  • Lasts up to 8 hours
  • For children ages 2 to 11
  • Original berry flavor
  • Alcohol Free
  • Pain Reliever/Fever Reducer
Active Ingredient: Ibuprofen  100mg(NSAID [Nonsteroidal Anti-Inflammatory Drug]) 
Inactive Ingredients: Acesulfame Potassium, Anhydrous Citric Acid, D&C Yellow No. 10, FD&C Red No. 40, Flavors, Glycerin, Polysorbate 80, Pregelatinized Starch, Purified Water, Sodium Benzoate, Sucrose, Xanthan Gum

This product does not contain directions or complete warnings for adult use.

Do not give more than directed.

Shake well before using.

Find right dose on chart. If possible, use weight to dose; otherwise use age.

Use only enclosed dosing cup. Do not use any other dosing device.

If needed repeat dose every 6-8 hours.

Do not use more than 4 times a day.

Replace original bottle cap to maintain child resistance.

For a child under 2 years of age, ask a doctor.

No votes yet
Your rating: None
Post new comment
 
Captcha:*
Image CAPTCHA
Enter the characters shown in the image.
Related Products

email exclusives

Get the latest health news, special deals by email

Customer Service

About Us        Contact Us       My Account       Shipping

Returns        Privacy Policy       Site Map       Advertise With Us

Payment Options

Follow Us